# SDR M3XA2020011801

- Difficulty date: January 18, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N855MB
- Make and model: Snias AS350B3
- Aircraft serial: 7523
- Aircraft time: 1,988 hours, 5,007 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Filter
- Condition: Overserviced
- Location: Engine Bleed Air
- Part time: 1,988 hours, 3,597 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PL BACK  TO HOSPITAL PAD WITH A PATIENT ON BOARD AND REPORTED AFTER 2 MINUTES INTO THE FLIGHT WITH CABIN HEAT APPLIED, CABIN BAGAN TO FILL WITH SMOKE ON THE CEILING.  MECHANIC TROUBLESHOT AND FOUND EXCESS INLET BARRIER FILTER FLUID IN THE ENGINE INTAKE PLENUM FROM RECENT FILTER SERVICEING.  CLEANED EXCESS FLUID AND PERFORMED ENGINE RUNUP WITH HEATER APPLIED AND NO FURTHER DEFECTS.
